# SDR SWAA2015081342797

- Difficulty date: August 5, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 43,093 hours, 25,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP CORRODED BETWEEN BS 1015 TO 1017, RBL 3.  R & R STRAP IAW SRM.
